# SDR SWAA2013041114754

- Difficulty date: April 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 2,795 hours, 1,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079002
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY EXIT SIGN MISSING.  INSTALLED SIGN PER MM.
